Complutense University Library

Items where Year is 1975

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 17.

Article

Bombal Gordón, Fernando and Vera Boti, Gabriel (1975) Almost convergent vector-valued functions. (Spanish: Funciones vectoriales casi-convergentes). Collectanea mathematica, 26 (2). pp. 141-153. ISSN 0010-0757

Bombal Gordón, Fernando and Vera Boti, Gabriel (1975) Correction to: "Means in locally convex spaces and semi-reflexivity''(Spanish: Correcciones a:"Medias en espacios localmente convexos y semi-reflexividad"). Collectanea mathematica, 26 (1). pp. 3-4. ISSN 0010-0757

Dabrio, Cristino J. (1975) La sedimentación arrecifal neógena en la región del río Almanzora. Estudios Geológicos, 31 . pp. 285-296. ISSN 0367-0449

Kühnel , W. and Meseguer Guaita, José and Pfender , Michael and Sols Lucía, Ignacio (1975) Primitive recursive algebraic theories with applications to program schemes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 16 (3). pp. 271-273. ISSN 0008-0004

Llavona, José G. (1975) Approximation by ck-functions - Preliminary report. Notices of the American Mathematical Society , 22 (2). A319-A320 . ISSN 0002-9920

Llavona, José G. (1975) Bornologies of approximation - Preliminary report. Notices of the American Mathematical Society, 22 (4). A463. ISSN 0002-9920

Martín Serrano, Manuel (1975) Aplicación de la teoría y el método sistemático en ciencias sociales. Revista Española de la Opinión Pública (42). pp. 81-102. ISSN 0034-9429

Meseguer Guaita, José and Sols Lucía, Ignacio (1975) Automata in semimodule categories. Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, 23 (11). pp. 1161-1166. ISSN 0001-4117

Meseguer Guaita, José and Sols Lucía, Ignacio (1975) On a categorical tensor calculus for automata. Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, 23 (11). pp. 1161-1166. ISSN 0001-4117

Montesinos Amilibia, José María (1975) 3-variétes qui ne sont pas des revêtements cycliques ramifiés sur S3. Proceedings of the American Mathematical Society, 47 . pp. 495-500. ISSN 0002-9939

Montesinos Amilibia, José María (1975) Corrigendum to “3-variétés qui ne sont pas des revêtements cycliques ramifiés sur S 3". Proceedings of the American Mathematical Society, 53 . p. 541. ISSN 0002-9939

Rodríguez Salinas, Baltasar and Bombal Gordón, Fernando (1975) Representation of inf-semilattices in the parts of a topological space. (Spanish: Representación de inf-semirretículos en las partes de un espacio topológico). Collectanea mathematica, 26 (1). pp. 67-95. ISSN 0010-0757

Sols Lucía, Ignacio (1975) Bon ordre dans l'objet des nombres naturels d'un topos booléen. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 281 (15). pp. 601-603. ISSN 0764-4442

Sols Lucía, Ignacio (1975) Programming in topoi. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 16 (3). pp. 312-319. ISSN 0008-0004

Book Section

Montesinos Amilibia, José María (1975) Surgery on links and double branched covers of S3. In Knots, groups, and 3-manifolds. Papers dedicated to the memory of R. H. Fox. Annals of Mathematics Studies (84). Princeton University Press, Princeton, pp. 227-259. ISBN 9780691081700

Sols Lucía, Ignacio and Meseguer Guaita, José (1975) Automata in semimodule categories. In Category theory applied to computation and control. Lecture Notes in Computer Science (25). Springer, pp. 193-198. ISBN 9783540071426

Other

Martín Serrano, Manuel (1975) Las ciencias sociales son las ciencias de la verdad del sujeto. Sinopsis de “El placer y la norma en ciencias sociales”, Revista de Estudios Sociales, nº 14-15, pp. 61-76..

This list was generated on Wed Apr 16 02:01:52 2014 CEST.